advertisement
Question
Posted by: nomusa luthuli | 2012-01-26

fever

if a person got high fever and then afterwards gets cold what will be the cause of that and what will the person use to treat it.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Nomusa

This is often part of your body's reaction to an infection - Have a look at this explanation: http://www.hhmi.org/askascientist/answers/why_do_we_feel_cold_when_we_have_a_fever.html

You can treat it with an OTC antipyretic i.e. panado, nurofen, myprodol, etc.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2012-01-27

Hi Nomusa

This is often part of your body's reaction to an infection - Have a look at this explanation: http://www.hhmi.org/askascientist/answers/why_do_we_feel_cold_when_we_have_a_fever.html

You can treat it with an OTC antipyretic i.e. panado, nurofen, myprodol, etc.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement